# SDR ASOA20161208248A

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 20,245 hours, 14,103 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH6903320215
- Condition: Damaged
- Location: Bs 501-517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND ONE FWD ATG ANTENNA MOUNT HOLE ELONGATED. THE SKIN PANEL WAS CUT OUT. FABRICATED AND INSTALLED A FILLER AND DOUBLER IAW ECTC AND EA 32-2016-262.
